Bifurcations and global stability of families of gradients
Publications Mathématiques de l'IHÉS, Volume 70 (1989), p. 103-168
@article{PMIHES_1989__70__103_0,
     author = {Dias Carneiro, M. J. and Palis, Jacob},
     title = {Bifurcations and global stability of families of gradients},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {70},
     year = {1989},
     pages = {103-168},
     zbl = {0706.58042},
     mrnumber = {91f:58048},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__70__103_0}
}
Dias Carneiro, M. J.; Palis, Jacob. Bifurcations and global stability of families of gradients. Publications Mathématiques de l'IHÉS, Volume 70 (1989) pp. 103-168. http://www.numdam.org/item/PMIHES_1989__70__103_0/

[1] V. I. Arnold, S. M. Gusein-Zade, A. N. Varchenko, Singularities of differentiable maps, vol. I, Birkhäuser, 1985. | MR 86f:58018

[2] T. Bröker, Differentiable germs and catastrophes, Cambridge University Press, 1975. | Zbl 0302.58006

[3] J. Guckenheimer, Bifurcations and catastrophes, Dynamical Systems, Acad. Press, 1973, 95-109. | MR 49 #9878 | Zbl 0287.58005

[4] B. A. Khesin, Local bifurcations of gradient vector fields, Functional Analysis and Appl., 20, 3 (1986), 250-252. | MR 88e:58070 | Zbl 0625.58011

[5] N. H. Kuiper, C1-equivalence of functions near isolated critical points, in Symp. on Infinite Dim. Topology, Ann. of Math. Studies, 69, Princeton University Press, 1972, 199-218. | MR 54 #1282 | Zbl 0236.58001

[6] R. Labarca, Stability of parametrized families of vector fields, in Dynamical Systems and Bifurcation Theory, Pitman Research Notes in Math. Series, 160 (1987), 121-214. | MR 89k:58150 | Zbl 0632.58026

[7] J. Martinet, Singularities of smooth functions and maps, Lecture Notes Series, 58, London Math. Society, 1982. | MR 83i:58018 | Zbl 0522.58006

[8] J. Martinet, Déploiements versels des applications différentiables et classification des applications stables, in Lecture Notes in Math., 535, Springer-Verlag, 1975, 1-44. | MR 58 #31178 | Zbl 0362.58004

[9] J. Mather, Finitely determined maps germs, Publ. Math. I.H.E.S., 35 (1968), 127-156. | Numdam | Zbl 0159.25001

[10] O. E. Lanford Iii, Bifurcation of periodic solutions into invariant tori : the work of Ruelle and Takens, in Nonlinear Problems in the Physical Sciences and Biology, Lecture Notes in Math., 322, Springer-Verlag, 1973, 159-192. | Zbl 0272.34039

[11] S. Newhouse, J. Palis and F. Takens, Stable families of diffeomorphisms, Publ. Math. I.H.E.S., 57 (1983), 5-71. | Numdam | MR 84g:58080 | Zbl 0518.58031

[12] R. Palais, Local triviality of the restriction map for embeddings, Comm. Math. Helvet., 34 (1962), 305-312. | MR 23 #A666 | Zbl 0207.22501

[13] R. Palais, Morse theory on Hilbert manifolds, Topology, 2 (1963), 299-340. | MR 28 #1633 | Zbl 0122.10702

[14] J. Palis, On Morse-Smale dynamical systems, Topology, 8 (1969), 385-405. | MR 39 #7620 | Zbl 0189.23902

[15] J. Palis and F. Takens, Stability of parametrized families of gradient vector fields, Annals of Math., 118 (1983), 383-421. | MR 85i:58093 | Zbl 0533.58018

[16] J. Palis and S. Smale, Structural stability theorems, in Global Analysis Proceedings Symp. Pure Math., 14, A.M.S., 1970, 223-231. | MR 42 #2505 | Zbl 0214.50702

[17] S. Sternberg, On the structure of local homeomorphisms of euclidean space II, Amer. Journal of Math., 80 (1958), 623-631. | MR 20 #3336 | Zbl 0083.31406

[18] F. Takens, Moduli of stability for gradients, in Singularities and Dynamical Systems, Mathematics Studies, 103, North-Holland, 1985, 69-80. | MR 87d:58082a | Zbl 0556.58019

[19] F. Takens, Singularities of gradient vector fields and moduli, in Singularities and Dynamical Systems, Mathematics Studies, 103, North-Holland, 1985, 81-88. | MR 87d:58082b | Zbl 0614.58033

[20] F. Takens, Partially hyperbolic fixed points, Topology, 10 (1971), 133-147. | MR 46 #6399 | Zbl 0214.22901

[21] R. Thom, Stabilité structurelle et morphogenèse, Benjamin, 1972. | MR 58 #7722a | Zbl 0294.92001

[22] G. Vegter, Bifurcations of gradient vector fields, Ph. D. Thesis, Groningen, 1983. | Zbl 0526.58034

[23] G. Vegter, Global stability of generic two-parameter families of gradients on three manifolds, in Dynamical Systems and Bifurcations, Lecture Notes in Math., 1125, Springer-Verlag, 1985, 107-129. | MR 86j:58120 | Zbl 0563.58018

[24] G. Vegter, The Cp-preparation theorem, Cp-unfoldings and applications, Report ZW-8013, Groningen, 1981.